Title: On adjacent ideals in two-dimensional rational singularities
Authors: Debremaeker, Raymond ×
Van Lierde, VĂ©ronique #
Issue Date: 2010
Publisher: M. Dekker
Series Title: Communications in Algebra vol:38 issue:1 pages:308-331
Abstract: Let (R, M) be a two-dimensional rational singularity with algebraically closed residue field. We investigate, for complete M-primary ideals J subset of I in R, when length (I/J) = length (In+1/JI(n)) for all natural numbers n >= 1.
ISSN: 0092-7872
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Algebra Section
Analysis Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science